Advertisement

A numerical approach to proving projectivity

  • 27 Accesses

  • 1 Citations

Summary

We present a nonconstructive method which uses intersection numbers and linear space theory for proving the existence of projective embeddings of suitable algebraic schemes, and we apply it to establish Chevalley's conjecture that a complete nonsingular variety such that any finite number of points is contained in an open affine subset is projective.

Additional information

In memory of Guido Castelnuovo in the recurrence of the first centenary of his birth.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kleiman, S.L. A numerical approach to proving projectivity. Annali di Matematica 71, 323–330 (1966). https://doi.org/10.1007/BF02413747

Download citation

Keywords

  • Finite Number
  • Linear Space
  • Numerical Approach
  • Space Theory
  • Intersection Number